# SDR ASOA201201022

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 19,930 hours, 13,843 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FWD SIDE OF FS 280 FLOORBEAM IS CORRODED.  R & R ANGLE IAW SRM 51-42-06-001-001, 51-42-21-001-001, AND DWG CC670-33052.
